# SDR USAA951349

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 328
- Part time: 19,854 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL 2 CORROSION AT CLIP UNIT LOCATOR ON FLOOR BEAM TOP SURFACE BS 328 RBL12-RBL22.  ADDED CERAMIC STRAPS TO FLOOR BEAM UPPER CHORD AS PER USAIR TYPICAL REPAIR 53-10-01A.  (M)
